# SDR 2006UALA00263

- Difficulty date: February 10, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL PLATE IS CRACKED ON LOWER SURFACE AT STA 430.  *S/D*  ACCOMPLISHED REPAIR AT FWD CARGO DOOR LOWER SILL PLATE STA 430, REF SRM 51-70-11.  REMOVED DAMAGE AREA REF SRM 51-10-02.  MADE NEW REPAIR PARTS REF SRM 51-70-11 PAGE 5 DETAIL I.  TREAT & PRIME REPAIR PARTS & DAMAGE CUTOUT AREA REF SRM 51-20-01.  INSTALLED REPAIR ANGLES REF SRM 51-70-11.
